Pacific Journal of Mathematics

On a regular semigroup in which the idempotents form a band.

Miyuki Yamada

Article information

Source
Pacific J. Math., Volume 33, Number 1 (1970), 261-272.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977259

Mathematical Reviews number (MathSciNet)
MR0276391

Zentralblatt MATH identifier
0199.33701

Subjects
Primary: 20.93

Citation

Yamada, Miyuki. On a regular semigroup in which the idempotents form a band. Pacific J. Math. 33 (1970), no. 1, 261--272. https://projecteuclid.org/euclid.pjm/1102977259


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Vol. I, Amer. Math. Soc, Providence, Rhode Island, 1961.
  • [2] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Vol. II, Amer. Math. Soc, Providence, Rhode Island, 1967.
  • [3] E. S. Ljapin, Semigroups, Amer. Math. Soc, Providence, Rhode Island, 1963.
  • [4] N. R. Reilly and H. E. Scheiblich, Congruences on regular semigroups, Pacific J. Math. 23 (1967), 349-360.
  • [5] M. Yamada, Strictlyinversive semigroups, Science Reports of Shimane University 13 (1964), 128-138.
  • [6] M. Yamada, Regularsemigroups whose idempotents satisfy permutationidentities, Pacific J. Math. 21 (1967), 371-392.
  • [7] M. Yamada and N. Kimura, Note on idempotent semigroups, II, Proc Japan Acad, 34 (1958), 110-112.